Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 98, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 7, 2014, 4:34 PM CDT for Brewster County, Jeff Davis County, Texas. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2014, 4:34 PM CDT (21:34 UTC)
- Expired
- Jun 7, 2014, 5:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Brewster County, TX, Jeff Davis County, TX
The radar
The Midland/Odessa radar (KMAF), 212 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 4:38 PM CDT | HAIL 2.75 | 1 E Alpine, TX | THERE WERE CAR DENTS, DAMAGED SHINGLES, AND BROKEN HOUSE WINDOWS. HAIL LASTED FOR 8 MINUTES. |
| Jun 7, 4:45 PM CDT | HAIL 1.75 | Alpine, TX | AT THE UNIVERSITY |
| Jun 7, 5:27 PM CDT | HAIL 1.25 | Alpine, TX | HALF DOLLAR SIZE HAIL REPORTED. CURRENTLY QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 900 J/kg
- Mixed-layer CIN
- -557 J/kg
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
136 WUUS54 KMAF 072134 SVRMAF TXC043-243-072230- /O.NEW.KMAF.SV.W.0098.140607T2134Z-140607T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 434 PM CDT SAT JUN 7 2014 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BREWSTER COUNTY IN SOUTHWEST TEXAS... SOUTHEASTERN JEFF DAVIS COUNTY IN SOUTHWEST TEXAS... * UNTIL 530 PM CDT * AT 432 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALPINE-CASPARIS MUNICIPAL AIRPORT...OR 6 MILES NORTH OF ALPINE... MOVING SOUTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... ALPINE... ALTUDA... LAT...LON 3041 10326 3015 10356 3044 10377 3057 10364 TIME...MOT...LOC 2134Z 311DEG 11KT 3044 10363 $$
3 follow-up statements
169 WWUS54 KMAF 072148 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 448 PM CDT SAT JUN 7 2014 TXC043-243-072230- /O.CON.KMAF.SV.W.0098.000000T0000Z-140607T2230Z/ BREWSTER-JEFF DAVIS- 448 PM CDT SAT JUN 7 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR SOUTHEASTERN JEFF DAVIS AND NORTHWESTERN BREWSTER COUNTIES... AT 446 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR ALPINE AT THE UNIVERSITY...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...ALTUDA. LAT...LON 3041 10326 3015 10356 3044 10377 3057 10364 TIME...MOT...LOC 2148Z 311DEG 11KT 3037 10362 $$
179 WWUS54 KMAF 072214 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 514 PM CDT SAT JUN 7 2014 TXC043-243-072230- /O.CON.KMAF.SV.W.0098.000000T0000Z-140607T2230Z/ BREWSTER-JEFF DAVIS- 514 PM CDT SAT JUN 7 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR SOUTHEASTERN JEFF DAVIS AND NORTHWESTERN BREWSTER COUNTIES... AT 509 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALPINE...MOVING SOUTHEAST AT 15 MPH. PERSONS TRAVELING SOUTH OF ALPINE ON SH118 WILL ENCOUNTER THIS STORM. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...ALTUDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS. && LAT...LON 3041 10326 3015 10356 3044 10377 3057 10364 TIME...MOT...LOC 2214Z 331DEG 12KT 3028 10361 $$
489 WWUS54 KMAF 072229 RRA SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 529 PM CDT SAT JUN 7 2014 TXC043-243-072238- /O.EXP.KMAF.SV.W.0098.000000T0000Z-140607T2230Z/ BREWSTER-JEFF DAVIS- 529 PM CDT SAT JUN 7 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFF DAVIS AND NORTHWESTERN BREWSTER COUNTIES WILL EXPIRE AT 530 PM CDT... AT 528 PM CDT...SPOTTER REPORTED HAIL UP TO HALF DOLLAR SIZE WHEN IT WENT THROUGH ALPINE. THIS STORM HAS WEAKENED AND THE WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3041 10326 3015 10356 3044 10377 3057 10364 TIME...MOT...LOC 2228Z 331DEG 12KT 3024 10358 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:30 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 7, 2:30 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
230 PM CDT Sat Jun 7 2014
.DISCUSSION...
Not many changes to the current forecast. WV imagery continues
zonal flow aloft over West Texas and SE NM, w/the thermal ridge
centered west of the region, and resulting in triple-digit temps
over the western zones. Latest sfc analysis shows the sfc trough
persisting near KELP, and maintaining healthy return flow/moisture
advection into the region, w/a current dewpoint of 63F at KMAF.
Mesoanalysis indicates the cap has eroded south, where convection is
developing over the Davis Mtns. To the far north, convection was
developing along a boundary in the Texas Panhandle. These two areas
will be the focus of tonight's convection, especially north, where
models develop a MCS on the boundary as it moves south later this
afternoon/night, and clip the NE CWA. 40-50kt deep layer shear will
favor best chances for severe w/the MCS as it rolls through.
Forecast soundings suggest a hail and wind threat, although strong
0-3km helicities will put tornado possibilities in play as well.
We'll emphasize this in the HWO, and mention svr in the grids.
Sunday, thicknesses/heights decrease as an upper trough digs into the
Central Plains, w/models developing convection along a dryline by
late afternoon, and possibly another MCS NE overnight. Again, best
chances of severe will be north of the Pecos, where models continue
to emphasize better deep layer shear.
Monday, convection tapers off to the east as a cold front moves into
the region, bringing afternoon temps to well-below normal. This
will be short-lived, though, as the upper ridge begins building over
southern Chihuahua Tuesday. Temps should rebound Tuesday afternoon
to slightly-abv normal, then to the triple-digits again Wednesday.
A trough passing to the north midweek will backdoor a front into the
area Thursday, bringing a little relief Friday/Saturday, but temps
should remain above normal. 'Have kept extended grids dry.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 71 91 66 84 / 20 20 30 20
BIG SPRING TX 73 92 67 85 / 30 30 30 20
CARLSBAD NM 73 92 65 89 / 10 10 20 10
DRYDEN TX 73 91 72 93 / 10 10 30 20
FORT STOCKTON TX 73 96 69 89 / 10 10 30 10
GUADALUPE PASS TX 70 92 65 84 / 0 10 20 0
HOBBS NM 69 89 65 84 / 20 10 30 10
MARFA TX 63 93 59 87 / 20 20 20 10
MIDLAND INTL AIRPORT TX 72 91 69 87 / 20 20 30 20
ODESSA TX 73 91 68 88 / 10 10 30 20
WINK TX 73 99 70 91 / 10 10 30 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...HEAT ADVISORY until 7 PM CDT this evening FOR THE FOLLOWING
ZONES... Big Bend Area...Presidio Valley.
&&
80/44Hazardous weather outlook, Jun 7, 2:24 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 224 PM CDT SAT JUN 7 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-081930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 224 PM CDT SAT JUN 7 2014 /124 PM MDT SAT JUN 7 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH TEMPERATURES AROUND 106 DEGREES ARE EXPECTED THIS AFTERNOON ALONG THE RIO GRANDE. THIS WILL INCREASE THE RISK OF DEHYDRATION AND HEAT EXHAUSTION. A HEAT ADVISORY IS IN EFFECT FOR THE PRESIDIO VALLEY...THE RIO GRANDE AND BREWSTER COUNTY UNTIL THIS EVENING. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE DAVIS MOUNTAINS... SOUTHEAST NEW MEXICO PLAINS...AND THE WESTERN PORTIONS OF THE PERMIAN BASIN THIS AFTERNOON AND EVENING. ALSO SCATTERED STORMS ARE POSSIBLE ACROSS THE NORTH AND NORTHEAST BASIN THIS EVENING AND OVERNIGHT. SOME OF THESE STORMS MAY BE STRONG TO SEVERE AND CAPABLE OF 50 TO 60 MPH GUSTS...LARGE HAIL...AND FREQUENT LIGHTNING. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA SUNDAY AFTERNOON AND OVERNIGHT. SOME OF THESE STORMS COULD APPROACH SEVERE LEVELS...ESPECIALLY ACROSS THE NORTHERN PORTIONS OF THE PERMIAN BASIN AND THE ROLLING PLAINS. UNSEASONABLY HOT TEMPERATURES WILL AGAIN RETURN TO THE AREA STARTING NEXT WEDNESDAY AS TEMPERATURES CLIMB WELL ABOVE 100 DEGREES ACROSS MUCH OF THE AREA. THIS WILL MAY RESULT IN THE ISSUANCE OF HEAT WARNINGS OR ADVISORIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 7, 1:57 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
157 PM CDT SAT JUN 7 2014
TXZ074-071945-
DAVIS/APACHE MOUNTAINS AREA-
157 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL JEFF DAVIS COUNTY UNTIL 245 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF STAR MOUNTAIN
AT 158 PM CDT...MOVING SOUTHEAST AT 5 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
IF SEVERE WEATHER IS OBSERVED...HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIDLAND.
&&
LAT...LON 3090 10381 3078 10367 3066 10369 3059 10380
3066 10396 3080 10395
TIME...MOT...LOC 1858Z 324DEG 6KT 3073 10387Special weather statement, Jun 7, 3:41 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 341 PM CDT SAT JUN 7 2014 TXZ058-074-072115- DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS- 341 PM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTHEASTERN JEFF DAVIS AND SOUTH CENTRAL REEVES COUNTIES UNTIL 415 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF TOYAHVALE AT 341 PM CDT...MOVING EAST AT 15 MPH. THIS STORM MAY CROSS SH17. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3111 10366 3080 10358 3083 10393 3100 10400 TIME...MOT...LOC 2041Z 253DEG 13KT 3094 10386
Special weather statement, Jun 7, 4:12 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 412 PM CDT SAT JUN 7 2014 TXZ074-075-072200- PECOS-DAVIS/APACHE MOUNTAINS AREA- 412 PM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTHWESTERN BREWSTER...SOUTHEASTERN JEFF DAVIS AND WEST CENTRAL PECOS COUNTIES UNTIL 500 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST OF CAMP MITRE PEAK AT 411 PM CDT...MOVING EAST AT 10 MPH. THIS STORM MAY MOVE NEAR HOVEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3071 10344 3036 10343 3044 10378 3062 10382 TIME...MOT...LOC 2111Z 259DEG 10KT 3054 10370
Special weather statement, Jun 7, 4:13 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 413 PM CDT SAT JUN 7 2014 TXZ080-072145- MARFA PLATEAU- 413 PM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55 MPH WINDS AFFECTING NORTH CENTRAL PRESIDIO COUNTY UNTIL 445 PM CDT... A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 7 MILES WEST OF MARFA ALONG HIGHWAY 90 AT 413 PM CDT...MOVING NORTHEAST AT 10 MPH. THIS STORM WILL IMPACT MARFA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3043 10402 3030 10387 3021 10419 3041 10429 TIME...MOT...LOC 2113Z 244DEG 10KT 3034 10414
Special weather statement, Jun 7, 4:32 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
432 PM CDT SAT JUN 7 2014
TXZ058-072200-
REEVES COUNTY AND UPPER TRANS PECOS-
432 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING SOUTH CENTRAL REEVES COUNTY UNTIL 500 PM CDT...
A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 4 MILES EAST OF
SARAGOSA AT 432 PM CDT...MOVING NORTHEAST AT 10 MPH.
THIS STORM MAY IMPACT VERHALEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3128 10335 3111 10328 3098 10343 3096 10363
3111 10373
TIME...MOT...LOC 2132Z 244DEG 10KT 3103 10358The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:54 PM CDT | Special Weather Statement | MAF | Cochran | 51 min |
| Jun 7, 1:57 PM CDT | Special Weather Statement | MAF | Jeff Davis | 48 min |
| Jun 7, 3:41 PM CDT | Special Weather Statement | MAF | Reeves | 34 min |
| Jun 7, 4:12 PM CDT | Special Weather Statement | MAF | Jeff Davis | 48 min |
| Jun 7, 4:13 PM CDT | Special Weather Statement | MAF | Jeff Davis | 32 min |
| Jun 7, 4:32 PM CDT | Special Weather Statement | MAF | Reeves | 28 min |
| Jun 7, 4:52 PM CDT | Special Weather Statement | MAF | Presidio | 23 min |
| Jun 7, 5:06 PM CDT | Special Weather Statement | MAF | Reeves | 24 min |
| Jun 7, 5:11 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 34 min |
| Jun 7, 5:19 PM CDT | Areal Flood Advisory | MAF | Brewster | 116 min |
| Jun 7, 5:25 PM CDT | Special Weather Statement | MAF | Presidio | 35 min |
| Jun 7, 5:35 PM CDT | Severe Thunderstorm Warning | MAF | Reeves, Ward | 55 min |
| Jun 7, 5:36 PM CDT | Special Weather Statement | MAF | Brewster | 39 min |
| Jun 7, 5:40 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 65 min |
| Jun 7, 6:02 PM CDT | Special Weather Statement | MAF | 43 min | |
| Jun 7, 6:18 PM CDT | Special Weather Statement | MAF | Presidio | 27 min |
| Jun 7, 6:28 PM CDT | Special Weather Statement | MAF | Brewster | 32 min |
| Jun 7, 6:31 PM CDT | Severe Thunderstorm Warning | MAF | Winkler | 27 min |
| Jun 7, 6:53 PM CDT | Special Weather Statement | MAF | Brewster | 37 min |
| Jun 7, 6:56 PM CDT | Special Weather Statement | MAF | Loving | 34 min |
| Jun 7, 6:59 PM CDT | Areal Flood Advisory | MAF | Brewster, Presidio | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.